Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Breast tenderness, vomiting and no periods after stopping birth control pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   Hi. I am 30 years old. I have random mosaic Turner's Syndrome. I have been on birth control for severla years with no side effects for hormone replacement.
User :   I ordered Orthtricyclin online, and it made me very sick.
User :   Nausea every day almost constantly.
Doctor :   Ok
User :   I stopped taking it a month ago, and am still experiencing tenderness in my breasts and nausea.
User :   I am throwing up almost on a daily basis.
User :   However, it is nowhere near as bad as it was during when I was taking the pills.
Doctor :   Ok
User :   I have a period when I'm on the medication, but since I'm no longer on it, I am not having any menstruation.
User :   What could it be?
Doctor :   So do you mean that the Orthtricycline
Doctor :   caused this
Doctor :   Then it could be that there is a hormonal imbalance
Doctor :   as you are having Turner's too
User :   I believe so. It started when I began the pills again after about a year of not being able to take them.
Doctor :   It is the feature of turners
Doctor :   did the doctor say anything about the ovaries
User :   No. I have taken birth control for years for hormone replacement.

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor